# SDR ASAA2015022010717

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 27,132 hours, 8,419 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP AFTER POWER TRANSFER.  ACFT GROUNDED.  RECYCLED CIRCUIT BREAKER IAW QRH CHECKLIST.  OPS NORMAL.
